# SDR DALA2024030503023

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 72,162 hours, 33,754 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Emer Equip
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Overhead Bin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 DISC: AFTER DEPLANING, FOUND AFT RT LUGGAGE BIN 32DEF WITH EMERGENCY EQUIPMENT NOT SECURE. PIECES MISSING. C/A: INSPECTED OVHD BIN 32DEF AND FOUND IRREPAIRABLE. FWD OVHD BIN 32DEF TO MEL AND RMVD EMERGENCY EQUIPMENT PER ERA 616342-14, REV ORIG, SECT I. OVHD BIN LOCATED IN FWD CARGO HOLD.PLACARD INSTALLED. PER ERA 616342-14 REV ORG, AND A320 AMM 25-24-30-350-801C2, PERF REPAIR OF OVHD, FWD, BIN CLEVIS. OPS NOW NML. MEL + PLAC REMOVED. "M" PROC REV. (LP: 4898894)
